# SDR ASAA2015121914307

- Difficulty date: December 19, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 12,441 hours, 4,004 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ILLUMINATED ON MASTER CAUTION RECALL FOR CONTROL CABIN.  ACFT GROUNDED. PERFORMED OPS TEST IAW AMM 21-51-00, CHECKS NORMAL.
